Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2015, Article ID 105784, 5 pages
http://dx.doi.org/10.1155/2015/105784
Research Article

Nonexplosion and Pathwise Uniqueness of Stochastic Differential Equation Driven by Continuous Semimartingale with Non-Lipschitz Coefficients

College of Science, Xian University of Technology, Xi’an, Shanxi 710048, China

Received 7 October 2014; Revised 22 March 2015; Accepted 9 April 2015

Academic Editor: Niansheng Tang

Copyright © 2015 Jinxia Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study a class of stochastic differential equations driven by semimartingale with non-Lipschitz coefficients. New sufficient conditions on the strong uniqueness and the nonexplosion are derived for -dimensional stochastic differential equations on with non-Lipschitz coefficients, which extend and improve Fei’s results.